Alert archive / Arizona / Red Flag Warnings in 2009

Red Flag Warning 3, NWS Las Vegas, NV

March 30, 2009Mohave County, Arizona

NWS Las Vegas, NV issued this red flag warning at Mar 30, 2009, 3:51 AM MST for Mohave County, Arizona. It took effect at Mar 30, 2009, 5:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 30, 2009, 3:51 AM MST (10:51 UTC)
In effect from
Mar 30, 2009, 5:00 AM MST
Expired
Mar 30, 2009, 3:21 PM MST
In force
10 hr
Issued by
NWS Las Vegas, NV

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 102 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2009-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2009-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2771 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
408 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KVEF 301051
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
351 AM PDT MON MAR 30 2009

AZZ101-301900-
/O.NEW.KVEF.FW.W.0003.090330T1200Z-090331T0200Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
351 AM MST MON MAR 30 2009

...RED FLAG WARNING IN EFFECT UNTIL 7 PM MST THIS EVENING FOR
GUSTY NORTH WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR THE
LAKE MEAD NRA/COLORADO RIVER ARIZONA SIDE FOR LOW RELATIVE
HUMIDITIES AND GUSTY NORTH WINDS.

NORTH WINDS WILL CONTINUE THROUGH THE DAY WITH FREQUENT GUSTS
BETWEEN 35 AND 40 MPH. THESE WINDS WILL COMBINE WITH THE LOW
RELATIVE HUMIDITIES OF AROUND 10 PERCENT...RESULTING IN CRITICAL
FIRE CONDITIONS. THE WINDS WILL DECREASE DURING THE LATE AFTERNOON
AND SHOULD DROP BELOW RED FLAG CRITERIA BY EARLY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$
2 follow-up statements
000 
WWUS85 KVEF 301850
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1150 AM PDT MON MAR 30 2009

AZZ101-310200-
/O.CON.KVEF.FW.W.0003.000000T0000Z-090331T0200Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
1150 AM MST MON MAR 30 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE LAKE MEAD
NATIONAL RECREATION AREA AND THE COLORADO RIVER VALLEY.

NORTH WINDS WILL CONTINUE THROUGH THE AFTERNOON WITH FREQUENT GUSTS
AROUND 35 MPH. IN ADDITION TO GUSTY WINDS...RELATIVE HUMIDITIES
WILL BE AROUND 10 PERCENT THROUGH THE AFTERNOON AND EVENING.
WINDS WILL DECREASE AND WILL DROP BELOW RED FLAG CRITERIA BY EARLY
EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KVEF 302221
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
321 PM PDT MON MAR 30 2009


AZZ101-302330-
/O.CAN.KVEF.FW.W.0003.000000T0000Z-090331T0200Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
321 PM MST MON MAR 30 2009

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE RED
FLAG WARNING FOR THE LAKE MEAD NATIONAL RECREATION AREA AND THE
COLORADO RIVER VALLEY.

WHILE CURRENT RELATIVE HUMIDITY VALUES REMAIN BELOW 15 PERCENT ACROSS
THE MAJORITY OF THE WARNED AREA...NORTH WINDS HAVE DECREASED TO
BELOW RED FLAG CRITERIA. THIS TREND IS EXPECTED TO CONTINUE THE
REMAINDER OF THE AFTERNOON AND INTO THE EVENING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Mar 30, 3:40 AM MST, 11 minutes earlier.

Area forecast discussion, Mar 30, 3:40 AM MST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
340 AM PDT MON MAR 30 2009

.SYNOPSIS...A DRY NORTHWEST FLOW ALOFT WILL BE OVER THE AREA THROUGH
WEDNESDAY WITH LOCALLY BREEZY TO WINDY NORTH WINDS...MAINLY DOWN THE
COLORADO RIVER VALLEY. BELOW NORMAL TEMPERATURES CAN BE EXPECTED
THIS AFTERNOON FOLLOWED BY A WARMING TREND TUESDAY AND WEDNESDAY.
&&

.SHORT TERM...MAIN CONCERN FOR TODAY WILL BE NORTH WINDS ACROSS THE
CWA WITH THE FOCUS BEING ALONG THE COLORADO RIVER VALLEY. RELAXING
SURFACE GRADIENTS AND DECREASING FLOW ALOFT WILL ALLOW FOR DECREASED
WINDS THROUGH THE DAY. HOWEVER NORTH WINDS STILL EXPECTED TO CREATE
LAKE WIND ADVISORY CONDITIONS INTO THE LATE AFTERNOON. DRY NORTHWEST
FLOW ALOFT TO BE THE DOMINANT SYNOPTIC FEATURE THROUGH 12Z THURSDAY
ALTHOUGH A WEAK SHORTWAVE TO SHIFT ACROSS THE AREA ON WEDNESDAY.
THIS WILL RESULT IN AN INCREASE IN CLOUDS ON WEDNESDAY AND BRING AN
INCREASE TO THE NORTH WINDS ONCE AGAIN ACROSS MUCH OF THE AREA...
BUT MUCH LESS THAN SUNDAYS SYSTEM. COLD AIR BEHIND SUNDAYS COLD
FRONT HAVE DROP TEMPERATURES 10-20 DEGREES FROM 24HR AGO...WHICH
WILL PLACE THIS AFTERNOON HIGH TEMPERATURES BELOW NORMAL...THEN LOOK
FOR WARMING TUESDAY AND WEDNESDAY.

.LONG TERM...MODELS AGREE ON A WEAK RIDGE IN PLACE EARLY THURSDAY
AHEAD OF YET ANOTHER SYSTEM DROPPING INTO THE GREAT BASIN. AS WITH
THE PAST SEVERAL SYSTEMS...WINDS AND COOLER TEMPERATURES WILL BE THE
MAIN IMPACT FOR OUR AREA. UNLIKE THE SYSTEM THAT JUST CAME THROUGH
ON SUNDAY...THIS SYSTEM IS DIGGING FURTHER WEST. THIS WILL ALLOW FOR
STRONGER SOUTHWEST WINDS TO DEVELOP AHEAD OF THE TROUGH AND BRING
ANOTHER POTENTIAL ROUND OF WIND ADVISORIES AND WARNINGS. STRONGEST
WINDS LOOK TO OCCUR THURSDAY AFTERNOON AND EVENING AHEAD OF A COLD
FRONT THAT THE MODELS SHOW PUSHING THROUGH SOUTHERN NEVADA AROUND
06Z FRIDAY. ONCE AGAIN SURFACE PRESSURE GRADIENTS AND H7 THERMAL
PACKING LOOK IMPRESSIVE...SO STRONG WINDS BEHIND THE FRONT WILL ALSO
BE A POSSIBILITY. THERE MAY BE A FEW SHOWERS OVER LINCOLN AND
NORTHERN MOHAVE COUNTIES...BUT THIS IS NOT EXPECTED TO AMOUNT TO
MUCH. LOOKING FOR TEMPERATURES TO COOL SEVERAL DEGREES ON FRIDAY
BEFORE REBOUNDING OVER THE WEEKEND. HIGH PRESSURE WILL MOVE OVER THE
AREA SATURDAY AND SUNDAY BRINGING LIGHTER WINDS AND NEAR NORMAL
TEMPERATURES. ONCE AGAIN THE MODELS ARE SHOWING ANOTHER SYSTEM
APPROACHING THE AREA SUNDAY. THE MODELS SHOW A FAIRLY COLD UPPER LOW
MOVING INTO THE PACIFIC NORTHWEST EARLY NEXT WEEK. RIGHT NOW IT
LOOKS TO FAR NORTH TO BRING SHOWERS TO THE CWA...BUT ANOTHER ROUND
OF GUSTY WINDS WOULD BE LIKELY.
&&

.AVIATION...FOR MCCARRAN...NORTH WINDS SUSTAINED 14-22KTS WITH GUSTS
AROUND 30KTS WILL CONTINUE THROUGH 14Z BEFORE DIMINISHING INTO THE
12-18KT RANGE WITH GUSTS AROUND 25KTS. THESE WINDS ARE EXPECTED TO
CONTINUE THROUGH MUCH OF TODAY AND THEN DIMINISH TO UNDER 10KTS
AFTER 02Z TUESDAY. SKIES WILL REMAIN MOSTLY CLEAR.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...NORTH TO NORTHEAST WINDS OF 15-25KTS WITH GUSTS TO
35KTS WILL CONTINUE OVER MOST LOCATIONS THROUGH 14Z MONDAY. WINDS
WILL GRADUALLY DIMINISH INTO THE 12-20KTS RANGE WITH OCCASIONAL
GUSTS TO 25KTS THROUGH THE REMAINDER OF TODAY. STRONGEST WINDS WILL
REMAIN DOWN THE COLORADO RIVER VALLEY WHERE WINDS OF 20-30KTS WILL
CONTINUE THROUGH THE DAY. WINDS WILL DIMINISH TO UNDER 10KTS AFTER
02Z TUESDAY. SKIES WILL REMAIN MOSTLY CLEAR.
&&

.FIRE WEATHER...NORTH WINDS WILL BE ENHANCED ALONG THE COLORADO
RIVER VALLEY TODAY AND THIS COMBINED WITH THE LOW RELATIVE
HUMIDITIES AND DRY FUELS HAS PROMPTED THE ISSUANCE OF A RED FLAG
WARNING FOR THE RIVER VALLEY...ARIZONA SIDE THROUGH EARLY THIS
EVENING. AREAS SURROUNDING THE RIVER VALLEY WILL ALSO SEE NORTH
WINDS AND LOW HUMIDITIES BUT WIDESPREAD GUSTS TO OVER 35 MPH WILL
LIKELY NOT BE SEEN.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 7 PM PDT THIS
     EVENING FOR NVZ021.
AZ...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 7 PM MST THIS
     EVENING FOR AZZ002-036.
     RED FLAG WARNING UNTIL 7 PM MST THIS EVENING FOR AZZ101.
CA...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 7 PM PDT THIS
     EVENING FOR CAZ527.
&&

JENSEN/GORELOW

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Mar 29, 11:17 AM MST, 16 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
1117 AM PDT SUN MAR 29 2009

AZZ001>003-036-CAZ519>527-NVZ014>022-300700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
1117 AM PDT SUN MAR 29 2009 /1117 AM MST SUN MAR 29 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG COLD FRONT WILL MOVE SOUTH THROUGH THE AREA THIS
AFTERNOON AND TONIGHT. THIS WILL CAUSE VERY STRONG
WINDS...ESPECIALLY THE NORTH WINDS ALONG AND JUST BEHIND THE
FRONT. WIND GUSTS IN THE 40 TO 50 MPH RANGE WILL BE QUITE COMMON
THIS AFTERNOON AND EVENING BUT GUSTS BETWEEN 60 AND 70 MPH ARE
LIKELY AT LEAST BRIEFLY ACROSS MUCH OF SOUTHERN NEVADA. NUMEROUS
WIND ADVISORIES AND HIGH WIND WARNINGS ARE IN EFFECT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DRY NORTHWEST FLOW IS EXPECTED MONDAY THROUGH WEDNESDAY WITH LOCALLY
GUSTY NORTH WINDS...MAINLY DOWN THE COLORADO RIVER...ON MONDAY AND
AGAIN ON WEDNESDAY. SOUTHWEST WINDS WILL INCREASE THURSDAY AHEAD
OF AN APPROACHING STORM SYSTEM. THIS SYSTEM WILL MOVE THROUGH THE
AREA FRIDAY BRINGING ONLY A SLIGHT CHANCE OF SHOWERS TO THE AREA.
STRONG NORTH WINDS ARE LIKELY BEHIND THIS SYSTEM FRIDAY NIGHT AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER SPOTTERS
ARE URGED TO REPORT ANY STRONG WIND GUSTS OR LOW VISIBILITIES PER
THE NORMAL SPOTTER GUIDELINES.

In the hours before

Local storm report, Mar 29, 10:06 PM MST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1006 PM PDT SUN MAR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     NON-TSTM WND GST 6 WNW PAHRUMP           36.23N 116.09W
03/29/2009  M57.00 MPH       NYE                NV   MESONET

0902 PM     NON-TSTM WND GST NELLIS AFB              36.24N 115.05W
03/29/2009  M67.00 MPH       CLARK              NV   OTHER FEDERAL

&&

BFUIS
Local storm report, Mar 29, 10:11 PM MST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1011 PM PDT SUN MAR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     NON-TSTM WND GST E DESERT ROCK (NTS A30) 36.62N 116.02W
03/29/2009  M58 MPH          NYE                NV   MESONET

&&

BFUIS
Local storm report, Mar 29, 11:12 PM MST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1112 PM PDT SUN MAR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     NON-TSTM WND GST LAS VEGAS MCCARRAN AP   36.09N 115.17W
03/29/2009  M59.00 MPH       CLARK              NV   ASOS

1037 PM     NON-TSTM WND GST TWENTYNINE PALMS (KNXP) 34.29N 116.14W
03/29/2009  M44.00 MPH       SAN BERNARDINO     CA   ASOS

&&

BFUIS
Local storm report, Mar 29, 11:59 PM MST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1159 PM PDT SUN MAR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     NON-TSTM WND GST W DESERT NWR RAWS       36.58N 115.14W
03/29/2009  M75 MPH          CLARK              NV   MESONET

&&

BFUIS
Local storm report, Mar 30, 12:26 AM MST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1226 AM PDT MON MAR 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     NON-TSTM WND GST BISHOP AIRPORT          37.37N 118.36W
03/29/2009  M53.00 MPH       INYO               CA   ASOS

1225 PM     NON-TSTM WND GST BARSTOW-DAGGETT AP      34.85N 116.79W
03/29/2009  M58.00 MPH       SAN BERNARDINO     CA   ASOS

0355 PM     NON-TSTM WND GST W SUPERIOR (CLR07)      35.31N 117.12W
03/29/2009  M60.00 MPH       SAN BERNARDINO     CA   MESONET

0606 PM     NON-TSTM WND GST W HURRICANE RAWS        36.70N 113.21W
03/29/2009  M56.00 MPH       MOHAVE             AZ   MESONET

0700 PM     NON-TSTM WND GST W AREA 16 EAST (NTS A22 36.91N 116.17W
03/29/2009  M63.00 MPH       NYE                NV   MESONET

0710 PM     NON-TSTM WND GST W OLAF KNOLLS RAWS      36.51N 113.82W
03/29/2009  M49.00 MPH       MOHAVE             AZ   MESONET

0741 PM     NON-TSTM WND GST E KANE SPRINGS RAWS     37.25N 114.71W
03/29/2009  M73.00 MPH       LINCOLN            NV   MESONET

0745 PM     NON-TSTM WND GST 3 NNE DESERT ROCK (NTS  36.66N 116.00W
03/29/2009  M65.00 MPH       NYE                NV   MESONET

            THIS WIND GUST WAS RECORDED AT MERCURY SITE A23 AT AN
            ELEVATION OF 3676.

0751 PM     NON-TSTM WND GST W SQUAW SPRINGS RAWS    35.37N 117.57W
03/29/2009  M63.00 MPH       SAN BERNARDINO     CA   MESONET

0758 PM     NON-TSTM WND GST 6 WNW PAHRUMP           36.23N 116.09W
03/29/2009  M57.00 MPH       NYE                NV   MESONET

0815 PM     NON-TSTM WND GST NORTH LAS VEGAS AP      36.21N 115.20W
03/29/2009  M55.00 MPH       CLARK              NV   ASOS

0826 PM     NON-TSTM WND GST LAS VEGAS MCCARRAN AP   36.09N 115.17W
03/29/2009  M51.00 MPH       CLARK              NV   ASOS

0845 PM     NON-TSTM WND GST E DESERT ROCK (NTS A30) 36.62N 116.02W
03/29/2009  M58.00 MPH       NYE                NV   MESONET

0854 PM     NON-TSTM WND GST NELLIS AFB              36.24N 115.05W
03/29/2009  M47.00 MPH       CLARK              NV   OTHER FEDERAL

0902 PM     NON-TSTM WND GST NELLIS AFB              36.24N 115.05W
03/29/2009  M67.00 MPH       CLARK              NV   OTHER FEDERAL

0930 PM     NON-TSTM WND GST E I-40 AT FORT ROCK     35.19N 113.37W
03/29/2009  M46.00 MPH       MOHAVE             AZ   MESONET

1013 PM     NON-TSTM WND GST LAS VEGAS MCCARRAN AP   36.09N 115.17W
03/29/2009  M59.00 MPH       CLARK              NV   ASOS

1037 PM     NON-TSTM WND GST TWENTYNINE PALMS (KNXP) 34.29N 116.14W
03/29/2009  M44.00 MPH       SAN BERNARDINO     CA   ASOS

1130 PM     NON-TSTM WND GST W DESERT NWR RAWS       36.58N 115.14W
03/29/2009  M75.00 MPH       CLARK              NV   MESONET

&&

BFUIS

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 2:58 AM MSTLake Wind AdvisoryVEFMohave12 hr

Nearby

Red Flag Warnings in Arizona, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.